Couldn't find what you looking for?

TRY OUR SEARCH!

Four months ago I went on vacation and took an extra week of pills to delay my period while I was there. Since then my period has been about a week early every month, though I kept taking my pills regularly (3 weeks of active pills, then 1 week placebo). Last month, the condom broke and I didn't trust my pills so I took Plan B, and my period came earlier. Then this month again the condom broke and I didn't trust my pills again. It's been 2 weeks since I took the Plan B, and I've taken 2 weeks of birth control pills and am now getting my period. Should I wait a week and then start my pills again OR should I take the 3rd week of active pills while I have my period and then take the placebo next week when my period's done? So confused!

Loading...

you should probably stop taking your pills until you get your period and it ends, then restart your birth control!

Reply

Loading...